# SDR CALA2016020395076

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 62,899 hours, 7,165 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, 45H, SEAT EMER EXIT LIGHT INOPERATIVE.  FOUND CONNECTOR DISCONNECTED, ATTACHED CONNECTOR.  OPERATIONS CHECKED OK.
